Open House – Meet the Teacher

As you are likely aware from a previous memo sent home, our annual Open House takes place this evening. The start times depend on the sessions that  you wish to attend. We have tried to create a schedule that best suits the majority of families since some have multiple children in our school and may want to attend more than one session.

  • Mrs. Bryanton (Kindergarten) is hosting a 30 minute presentation from 6:00-6:30. She has many students with two or more siblings in the school so those families will be able to attend up to three sessions.
  • Mrs. Thompson (Grade 1) is hosting a 30 minute presentation from 6:15-6:45. She has many students with either none or just one more sibling in the school so those families will be able to attend a second session or only have to wait a few minutes for the full assembly to begin at 7pm.
  • All other homeroom teachers will be presenting two 15 minute presentations. The two presentations will be the same so there is no need to attend both for the same class.
  • Mrs. Howman will be hosting a 15 minute presentation for parents of Grades 3, 4, 5, & 6 students in regards to the band program and another new, exciting musical opportunity for this group of students. This session will be in the Music room from 6:15-6:30.
  • At 7:00 we will gather in the music room for a full-school information session that will last approximately twenty or thirty minutes.
  • To make the most efficient use of your time, we suggest working backwards from 7:00 to see how early you need to come to visit all the classrooms you require.

open house temp

 

Advertisements
This entry was posted in Uncategorized. Bookmark the permalink.